# SDR 4DPA2023020600001

- Difficulty date: February 6, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N247JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 32,960 hours, 30,117 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Clamp
- Part number: NM1024200250
- Part serial: NA
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED ON CLIMB OUT AT FL180, PERFORMED ICE DETECTION TEST WITH NORMAL PARAMETERS.  TESTED OK, WENT BACK TO ICE DETECTION AUTO.  ENG 1 A/ICE FAIL EICAS DISPLAYED.  ENG 1 ICE VALVE STAYED OPEN.  RAN QRH AND MESSAGE PERSISTED.  A/ICE FAIL MESSAGE ANNUNCIATED.  RAN QRH FOR THAT AND FELT A SUDDEN SHUTTER/VIBRATION OF ENTIRE AIRCRAFT.  ENG INDICATIONS ALL LOOKED NORMAL AND GREEN.  VIBRATION NO LONGER PERSISTED.  DIVERTED BACK TO LAS AND ON DESCENT MESSAGES WENT AWAY.  NORMAL LANDING. CORR ACTION- MX FOUND ONE CLAMP ON STARTER CONTROL VALVE LOOSE AND LEAKING. R&R'D CLAMP INSPECTED ALL OTHER ENG 1 BLEED LINES WITH NO FURTHER DEFECTS NOTED. PERFORM BLEED LEAK AND OPS TEST NO DEFECTS NOTED. PERFORMED A/I OPS TEST NO DEFECTS NOTED. ELECTED TO PERFORM AN OCF TO ENSURE NO FURTHER VIBRATIONS OR SHUTTERS FELT. COMPLETED OCF WITH NO DEFECTS NOTED AIRCRAFT RELEASED.
